# SDR SWAA2025100212827

- Difficulty date: September 8, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET ORSS 271 AT RT WING.  REPLACED TRAILING EDGE SUPPORT BRACKET ORSS 271 AT RT WING IAW SRM 51-40-02; SRM 51-40-05 AND DWG 115A2930;SHEET 6 AND REV -.  MEASURE OF CRACK IS 0.951.
